# SDR AALA202110275639

- Difficulty date: October 21, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737*
- Aircraft serial: 31099
- Aircraft time: 34,366 hours, 14,026 cycles
- System (JASC): 2540 · Lavatories
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. **SUPPLEMENTAL REPORT FOR AALA202110225639: MAINTENANCE INSPECTED LAVATORY D DOOR PER AMM 25-40-14 AND OPERATED THE DOOR AS REQUIRED WITH NO DEFECTS OR FAULTS NOTED.  ** (CLOSED)
